MathSciNet Relay Station
MathSciNet bibliographic data
MR331348 (48 #9682) 54F45 (57A35)
Summerhill, R. Richard General position for closed subsets of Euclidean space. General Topology and Appl. 3 (1973), 339–345.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement